# SDR SWIA200413911

- Difficulty date: October 7, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 813 hours, 753 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AFTER T/O, FLAP FAIL CAUTION MSG APPEARED.  RIGGED BPSU PER MM 27-51-10-830-801.  OPERATIONAL CHECK GOOD.
